# SDR SWAA2015082043009

- Difficulty date: August 6, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX COMPARTMENT FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS 294.5 - 277, WL 208.  R & R INTERCOSTAL IAW SRM.
